# SDR DALA2025012800658

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 32,726 hours, 4,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3331 4R DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR AND DOOR ARMING MECHANISM. OK FOR SERVICE. (6567234)
